08 July, 2011
Are There Side Effects of Men's One A Day Vitamins?
Men’s One A Day vitamins are typically safe and aren’t known to cause any serious side effects when taken as directed. For some, though, the supplements can lead to minor issues, like a stomachache or headache. While One A Day pills are readily available over the counter, it’s still important to talk with your doctor before taking them. These supplements could affect the functions of other over-the-counter medications or prescription drugs. It’s also possible to be allergic to them.
Some of the most commonly reported side effects of Men’s One A Day have to do with the digestive system. For instance, it could lead to stomach pain. and you might even become nauseated shortly after taking your dosage. These types of issues can sometimes be resolved simply by taking your dose with food, rather than on an empty stomach. For some, Men’s One A Day vitamins lead to mild cases of diarrhea.
Men’s One A Day vitamins could give you a headache. While not quite as common, they can also make you dizzy. Some forms of One A Day contain caffeine -- look for the word “energy” on the label. While a little caffeine probably won’t bother you, if you have a cup or two of coffee or tea in the morning, followed up by a caffeine-containing vitamin pill, you may experience some side effects. High caffeine intakes can lead to tremors, anxiety, depression and problems with your sleep patterns.
Your daily dose of Men’s One A Day could affect how other drugs work. Men’s One A Day is known to have moderate to severe reactions with over 100 different formularies, Drugs.com reports. It can react with diabetes medications, cholesterol-lowering drugs, pain relievers, inflammatory reducers, herbal supplements and fatty acid supplements, just to name a few. In some cases, it can make certain drugs less effective in your body.
As with any type of medication or supplement, you can be allergic to Men’s One A Day. If your tongue starts swelling up, if your face starts itching or if your skin starts getting tingly, you may be allergic to your vitamin supplement. While these issues may seem minor initially, allergic reactions can quickly spiral out of control, causing difficulty breathing, blurred vision and fainting spells. Seek medical attention right away at the first sign of a potential allergic reaction.
- Drugs.com: One-A-Day Men's Health Formula Side Effects
- Drugs.com: One-A-Day Men 50 Plus Side Effects
- Drugs.com: One-A-Day Men 50 Plus (Multivitamin with Minerals) Drug Interactions
- Drugs.com: One-A-Day Men Pro Edge (Multivitamin with Minerals) Drug Interactions
- One A Day: One A Day Energy
- MedlinePlus: Caffeine in the Diet
- dolgachov/iStock/Getty Images